| Model Number |
8253402 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253410, serial/lot #: (b)(6) , ubd: , udi#: (b)(4) h6: as the patient interface device was not returned: fdr c20, fdm b17, fdc d14.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that pre-op, the console and patient interface were not working.There was no patient involved.
Additional Manufacturer Narrative
H3: product analysis found reported fault not working was confirmed.On inspection there was no response noticed on stim1.Patient interface stim1 fuse found blown.There was no fault with the console.H6: previously applied codes fdm b17, fdr c20 are no longer applicable.Fdm b01, fdr c19 are applicable.Concomitant medical products: section d information references the main component of the system.Other relevant device(s) are: product id: 8253410, serial/lot #: (b)(6), ubd: , udi#: (b)(4), manufactured date: 19-june-2014.H3: product analysis found reported fault not working was confirmed.On inspection there was no response noticed on stim1.Patient interface stim1 fuse found blown.H6: previously applied codes fdm b17, fdr c20, fdc d14 and img g02005 are no longer applicable.Fdr b01, fdr c02, fdc d02 and img g0201202 are applicable.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.